Thank you for your question SamanthaL1990. I am sorry to hear about the puffiness on your forehead. Most people enjoy the results of their Botox treatments for three to four months after a Botox treatment. This may not be associated with Botox. I recommend consulting with a doctor who can perform an examination for specific advice. Good luck!
Being that it is 6 months post botox it is unlikely that it is related. See your physician and rule out possible abcess.
Your last Botox treatment was 6 months ago. This is probably not related to the Botox. I would have your forehead checked out by your doctor to rule out a lipoma.
Thanks for your photograph and question. It would be high unlike that a Botox injection given 5-6 months ago would be creating a puffy area. Best to return to your injector for follow-up or to consult with an experienced, certified injector to evaluate. Wish you the best.
The Botox should pretty much be worn off now as it's been 6 months. Difficult to say what that puffiness may be without evaluating you in person. If you do have some residual Botox remaining, it may not have been injected symmetrically and that might be your muscle bunching up when you raise your brows. Also, it may make you feel better to know that faces are not perfectly symmetric. You may be studying your face more after injections than before you had injections. Perhaps that puffiness was always there, but just not noticed? Discuss your concerns with your injector as s/he may have more insight as they've actually evaluated you in person and also hopefully have some before and after photos from the first time you had Botox injected.
Thank you for your question and I am sorry to hear of your botox issues. Without an in-person examination it is difficult to offer definite recommendations but you may have had asymmetrical placement of your botox where a segment of the muscle responsible for creating the "11's" was not paralyzed so that when you try to make that action one side is working, creating the lump, while the other is not. Other possibilities include a small blood collection termed a hematoma, but these are typically painful. See your injector for a follow up visit to discuss your current results.
Thank you for your question. It is difficult to tell in the picture what exactly is going on. This may be due to many causes like infection, hematoma formation, serum, etc. It is best to follow up with your Board Certified Dermatologist for proper evaluation and management. Regards, Dr. Matt Elias
It is difficult to determine what might be causing the puffy area of your forehead, following your Botox treatments, without examining you. Any potential treatment to try and improve the issue would be dependent on the cause. If you have not already done so, I would recommend returning to the physician who treated you so that you can be evaluated in person.